M. Albert, S. Linton, N. Ruskuc, and S. Waton, On convex permutations, Discrete Mathematics, vol.311, issue.8-9
DOI : 10.1016/j.disc.2011.01.009

C. Banderier, M. Bousquet-mélou, A. Denise, P. Flajolet, D. Gardy et al., Generating functions for generating trees, Discrete Mathematics, vol.246, issue.1-3, pp.246-275, 2002.
DOI : 10.1016/S0012-365X(01)00250-3

URL : https://hal.archives-ouvertes.fr/hal-00003258

E. Barcucci, D. Lungo, A. Pergola, E. Pinzani, and R. , ECO:a methodology for the enumeration of combinatorial objects, Journal of Difference Equations and Applications, vol.132, issue.3, pp.435-490, 1999.
DOI : 10.1016/0012-365X(94)00067-1

A. Bernini, F. Disanto, R. Pinzani, and S. Rinaldi, Permutations defining convex permutominoes, J. Int. Seq, vol.10, 2007.

P. Boldi, V. Lonati, R. Radicioni, and M. Santini, The number of convex permutominoes, Information and Computation, vol.206, issue.9-10, pp.9-10, 2008.
DOI : 10.1016/j.ic.2008.03.009

M. Bousquet-mélou, A method for the enumeration of various classes of column-convex polygons, Discrete Mathematics, vol.154, issue.1-3, pp.1-25, 1996.
DOI : 10.1016/0012-365X(95)00003-F

S. Brlek, G. Labelle, and A. Lacasse, PROPERTIES OF THE CONTOUR PATH OF DISCRETE SETS, International Journal of Foundations of Computer Science, vol.17, issue.03, pp.543-556, 2006.
DOI : 10.1142/S012905410600398X

F. Disanto, E. Duchi, R. Pinzani, and S. Rinaldi, Polyominoes determined by permutations: enumeration via bijectiuons, Annals of Cominatorics

F. Disanto, A. Frosini, R. Pinzani, and S. Rinaldi, A closed formula for the number of convex permutominoes, El. J. Combinatorics, p.14, 2007.

E. Duchi and D. Poulalhon, On square permutations, Proceedings of Discrete Mathematics and Theoretical Computer Science, pp.207-222, 2008.
URL : https://hal.archives-ouvertes.fr/hal-01194689

I. Fanti, A. Frosini, E. Grazzini, R. Pinzani, and S. Rinaldi, Characterization and enumeration of some classes of permutominoes, Pure Math. Applications, vol.18, issue.3, pp.265-290, 2007.

A. J. Guttmann, Asymptotic analysis of power series expansions in Phase Transitions and Critical Phenomena, pp.3-234, 1989.

F. Incitti, Permutation Diagrams, Fixed Points and Kazhdan-Lusztig R-Polynomials, Annals of Combinatorics, vol.10, issue.3, pp.369-387, 2006.
DOI : 10.1007/s00026-006-0294-6

T. Mansour and S. Severini, Grid polygons from permutations and their enumeration by the kernel method, th International Conference on Formal Power Series and Algebraic Combinatorics, 2007.

C. Kassel, A. Lascoux, and C. Reutenauer, The singular locus of a Schubert variety, Journal of Algebra, vol.269, issue.1, pp.74-108, 2003.
DOI : 10.1016/S0021-8693(03)00014-0

URL : https://hal.archives-ouvertes.fr/hal-00084087

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences
DOI : 10.1007/978-3-540-73086-6_12